# SDR SI3R98012

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Boeing 747*
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Part number: 7274504
- Condition: Performated
- Location: Acm
- Part time: 13,663 hours
- Component: Hamstd, 7192389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RECEIPT OF THE COMPESSOR HOUSING, THE FOLLOWING CONDITIONS WERE NOTED AT TEAR-DOWN:  COMPRESSOR HOUSING HAS A 1 INCH PERFORATION IN WALL NEAR DUCT.  (REF:  CMM 21-51-03 PAGE 436A).  SHAFT, WHICH IS MATED TO ROTOR, SNAPPED AND PIECES OF ROTOR SNAPPED OFF DUE TO CONTACT WITH HOUSING.  (REF:  CMM 21-51-03 PAGE 516). ONE PIECE OF THE ROTOR APPEARS TO HAVE GONE THROUGH THE HOUSING WALL.  CUSTOMER P.O. 481W41761.  S.O. NR 88383SG.  (X)
